# SDR DALA2015031302134

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 92,966 hours, 39,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36 RIGHT AND AFT EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT IAW WDM 33-51-21.  FOUND CONNECTOR D9016 DAMAGED. REPAIRED CONNECTOR IAW SPWM 20-60. REPLACED BATTERY CHARGER.  EMEGENCY LIGHTS CHECKED NORMAL IAW AMM 33-51.
